Please use this identifier to cite or link to this item:
Title: Quadratic Engel Curves with Measurement Error: Evidence from a Budget Survey
Authors: Kedir, Abbi Mamo
Girma, Sourafel
First Published: 2007
Citation: Oxford Bulletin of Economics and Statistics, 2007, 69 (1), pp.123-138
Type: Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.